# SDR 05FDEA00310

- Difficulty date: February 19, 2005
- Submitted: February 21, 2005
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11
- Aircraft serial: 48527
- Aircraft time: 42,916 hours, 7,479 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00333
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LT SIDEWALL STRUCTURE FRAME STA 1761 FOUND WITH DENT ON INNER CHORD AT L-12. CARRIED OUT REPAIR AS PER SRM 53-30-00 FIG 1 VOL I.
